# SDR WRLA201310020597

- Difficulty date: July 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,116 hours, 13,679 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA722335
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FUSELAGE FRAME, AT STA Y 410, BETWEEN X 15 AND X -10.  REPLACE DAMAGE FRAME WITH NEW FRAME IAW SRM 51-35-01 AND 51-33-01, REV 53 AND EI NR W2013A53B-2032, REV 1.
